# SDR DALA2022103107024

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2469107) DURING INSPECTION FOUND AFT CARGO COMPARTMENT, SHIELD AFT OF CARGO DOOR CUTOUT IS CORRODED. REMOVED AND REPLACED AFT SHIELD IAW B737 SRM 51-40-02 AND BOEING DWG 146A0081.
